# SDR AALA201802199063

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 3,119 hours, 1,201 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR PERCUSSION MECHANISM DIAPHRAM LEAKING. REPLACED R1 DOOR PERCUSSION MECHANISM DISPHRAM PER AMM 52-10-610 OPERATIONS AND LEAK CHECK GOOD.
